Home » Frequently asked Questions on Health » What is the cause for flickering of the eyes, lips etc.?

What is the cause for flickering of the eyes, lips etc.?

Q: I am suffering from a neurological problem since 1999. It started with the flickering of my right eye then it involved my lips and now has also affected my tongue. Due to this, I am not able to speak clearly. The MRI report says small vascular loop impinging on right VII nerve root exit zone. I have taken Botox injection treatment from Ram Manohar Lohia Hospital once and got relief for three months. Then I went to VIMHANS and took hemifacial spasm treatment for 2 1/2 years and got some relief. At present, I am taking treatment of Dr. C.S. Agrawal at Sir Ganga Ram Hospital for the last six months but have got no relief. The medicines I am taking are: (i) Topaz 25mg TDS (2) Mysoline 250mg OD.

A:You have a symptomatic hemifacial spasm. Since you have already tried Botox injection, you must be aware that this is a short-term pallative treatment. For permenant relief, you may have to consult neurosurgeons to release the pressure of the vascular loop. I am sure they will explain to you the pros & cons of this surgical mode of treatment. If not, botox injections can be repeated every three to four months.

RELATED FAQ

................... Advertisement ...................

................... Advertisement ...................

 

FAQ

ASK OUR EXPERTS

Using 0 of 1024 Possible characters
Choose Topic

................... Advertisement ...................

-------------------------------- Advertisement -----------------------------------